MAUDE Adverse Event Report: RESPIRONICS, INC. DREAMSTATION AUTO CPAP; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. DREAMSTATION AUTO CPAP; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number BLX500S15
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/12/2022
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging the patient suffered injuries from the use of the device.Medical intervention was not specified.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
The manufacturer was previously contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging the patient suffered injuries from the use of the device.Medical intervention was not specified.Despite multiple attempts, the device has not yet returned to the manufacturer for evaluation.At this time, no further investigation can be performed.There has been no response from the customer on the return of the device.If any additional information is received, a follow up report will be filed.In box d: product udi is updated.In box g: report source, date received by mfr is updated.In box h: evaluation method code grid, evaluation results code grid, component code grid, conclusion code grid, recall (z) number are updated.
 
Additional Manufacturer Narrative
The manufacturer was previously contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging the patient suffered injuries from the use of the device.Medical intervention was not specified.In box b: describe event or problem will be: a device was returned to a third-party service center in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging the patient suffered injuries from the use of the device.During the evaluation of the device at the third-party service center, the device was visually inspected and no visible foam particles were observed.Additionally, error codes were found.The device was corrected.At this time, no further investigation can be performed.If any additional information is received, a follow up report will be filed.In box d: product udi, operator of the device, operator of device - other are updated in this follow-up.In box g: report source, report source - other, date received by mfg is updated in this follow-up.In box h: (device) problem code grid, health impact grid, evaluation method code grid, evaluation results code grid, component code grid, conclusion code grid, recall (z) number are updated in this follow-up.

Brand Name
DREAMSTATION AUTO CPAP
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key17194736
Report Number2518422-2023-14108
Device Sequence Number20254033
Product Code BZD
UDI-Device Identifier00606959023222
UDI-Public(01)00606959023222
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberBLX500S15
Device Catalogue NumberBLX500S15
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/12/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2022
Supplement Date Received by Manufacturer12/06/2022
12/06/2022
Initial Report FDA Received Date06/23/2023
Supplement Report FDA Received Date01/14/2025
01/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/10/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1974-2021
Patient Sequence Number1
Patient SexUnknown